RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 192, Number 1  


A generalization of Lie $H$-pseudo-bialgebras
Qinxiu Sun, Fang Li
3
Bifurcations in Kuramoto–Sivashinsky equations
S. A. Kashchenko
23
Families of exact solutions for linear and nonlinear wave equations with a variable speed of sound and their use in solving initial boundary value problems
E. V. Trifonov
41
Quasideterminant solutions of the extended noncommutative Kadomtsev–Petviashvili hierarchy
Hongxia Wu, Jingxin Liu, Chunxia Li
51
Oscillations of particles in the Standard Model
A. E. Lobanov
70
Ultraviolet divergences in $D=8$ $N=1$ supersymmetric Yang–Mills theory
D. I. Kazakov, D. E. Vlasenko
89
Reanalysis of an open problem associated with the fractional Schrödinger equation
K. Sayevand, K. Pichaghchi
103
Matrix model and dimensions at hypercube vertices
A. Yu. Morozov, A. A. Morozov, A. V. Popolitov
115
Scale transformations in phase space and stretched states of a harmonic oscillator
V. A. Andreev, D. M. Davidović, L. D. Davidović, Milena D. Davidović, Miloš D. Davidović
164
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019